# SDR CA100119007

- Difficulty date: December 29, 2009
- Submitted: March 1, 2010
- Operation: General aviation
- System (JASC): 3800 · Water and Waste System
- Part: Hose
- Part number: 106199825
- Condition: Misinstalled
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) THIS PART WAS INSTALLED IN A LOCATION WHICH IS PROHIBITED BY AD 2008-17-13. THE PART WAS ORDERED USING THE CURRENT MFG ILLUSTRATED PARTS CATALOGUE (IPC) APPLICABLE TO THIS ACFT. MY CONCERN IS WHY HAS MFG NOT AMMENDED THEIR IPC TO INDICATE THAT THIS PART IS NO LONGER FIT FOR INSTALLATION IN THIS LOCATION? ARE THERE OTHER COMPONENTS/PARTS IN THE SAME SITUATION AS THIS? ARE OEM`S NOT REQUIRED TO SUPPORT/AMMEND THEIR DOCUMENTS IN A TIMELY MATTER FOR THE BENIFIT OF SAFE FLIGHT? IN THIS INSTANCE THERE WAS NO ILL EFFECTS DUE TO THE INSTALLATION OF THIS WATER LINE AS IT WAS CAUGHT BY THE OPERATOR AFTER THE ACFT FLEW 2-4 LEGS. THE AIRCARFT WAS GOUNDED AND THE APPLICABLE SB WAS ACCOMPLISHED TO MAKE GOOD ON THE AD REQUIREMENTS. (TC 20100119007)
